# SDR AALA20030964

- Difficulty date: September 6, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N34078
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 615
- Engine: Ge CF680C2A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Pmc
- Part number: 1459M13P01
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EN ROUTE AUA TO JFK, PASSING THROUGH FLIGHT LEVEL 210, EXPERIENCED SURGE IN THE NR 1 ENGINE.  N1 GREATER THAN 125, EXHAUST GAS TEMPERATURE ABOUT 980 DEGREES. EMERGENCY DECLARED AND COMPLETED A LANDING WITHOUT INCIDENT.  AIRCRAFT NOT OVERWEIGHT. REPLACED POWER MANAGEMENT CONTROL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
